# SDR MASA2009122000356

- Difficulty date: December 20, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 14,427 hours, 11,228 cycles
- Engine: Ge CF348C5
- Engine time: 11,852 hours, 9,439 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Part serial: 194223
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,852 hours, 9,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ASH FLT 2748 TUS-PHX.  RETURNED TO FIELD DUE TO LT ENGINE HIGH OIL TEMP 260 DEGREES IN FLIGHT ENGINE SHUT DOWN.  MX R2 NR 1 ENGINE.
